# SDR R61A202004020481

- Difficulty date: March 19, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND AT L/H CENTRAL SEAT TRACK CROWN BTW FR 43-59 RBL 12. REPAIRED SEAT TRACK IAW SRM 53-00-10 REPAIR 02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
